Author(s): Himanshu Tiwari, Subhashish Biswas

Email(s): Email ID Not Available

DOI: 10.5958/2349-2988.2020.00013.3   

Address: Himanshu Tiwari, Dr. Subhashish Biswas
Kalinga University, Raipur C.G. India.
*Corresponding Author

Published In:   Volume - 12,      Issue - 2,     Year - 2020


ABSTRACT:
There is several generalization of Banach contraction principle. Recently Bhaskaran and Lakshmikantham generalized this result and prove coupled fixed point theorems in ordered metric space. In this present work, we proof some coupled fixed point theorems in ordered metric space.


Cite this article:
Himanshu Tiwari, Subhashish Biswas. Coupled Fixed Point Theorems in Partially Ordered Metric Space. Research J. Science and Tech. 2020; 12(2): 103-109. doi: 10.5958/2349-2988.2020.00013.3


Recomonded Articles:

Author(s): S Nayayanamoorthy, M. Nagarajan

DOI:         Access: Open Access Read More

Author(s): M.R.Yadav, C.L. Dewangan

DOI:         Access: Open Access Read More

Author(s): Ramesh Kumar Vats, Amit Kumar, J. Ravinder

DOI:         Access: Open Access Read More

Author(s): Ch. Shashi Kumar, B. Rami Reddy, N. Phani Kumar

DOI: 10.5958/2349-2988.2019.00029.9         Access: Closed Access Read More

Author(s): Deepmala, H. K. Pathak

DOI:         Access: Open Access Read More

Author(s): M.R. Yadav

DOI:         Access: Open Access Read More

Author(s): Ajay Kumar Sharma

DOI:         Access: Open Access Read More

Author(s): Himanshu Tiwari, Subhashish Biswas

DOI: 10.5958/2349-2988.2020.00013.3         Access: Closed Access Read More

Author(s): Kanchan Barman, Subhashish Biswas

DOI: 10.5958/2349-2988.2020.00015.7         Access: Closed Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags